# SDR 01FDEA00088

- Difficulty date: February 7, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19301
- Aircraft time: 63,886 hours, 48,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, BS 870 TERMINAL FITTING WEB FOUND CRACKED NEAR STR 10R.  *S/D*  REMOVED AND REPLACED FITTING PER IAW SR DRW 27-53-026 AND EA 7-5310-56279.
